TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Den här posten visas på engelska tills översättningen har uppdaterats.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Källa

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(öppnar källan i en ny flik) Therapeutic Goods Administration

Berörda peptider

  1. I kliniska prövningarRetatrutideTrippelagonist till GIP-, GLP-1- och glukagonreceptorer39 Förbjuden av WADA
  2. GodkändSemaglutideGLP-1-receptoragonist31